# SDR QXEA0000562

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - PAINT FINISH CHIPPED, WIRE MESH IS DAMAGED OR MISSING AND CONDUCTIVE COAT IS PEELED, AT SEVERAL LOCATIONS ON NOSE COMPARTMENT, EXTERIOR SURFACE, RIGHT UPPER QUARTER, STATION X66.0 - X97.0.  REPAIRED IAW HORIZON AIR EA 2-53-135.
